Decomposition of a variety of alternative algebras
Doklady Akademii Nauk, Tome 333 (1993) no. 5, pp. 589-590
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_5_a7,
author = {V. T. Filippov},
title = {Decomposition of a variety of alternative algebras},
journal = {Doklady Akademii Nauk},
pages = {589--590},
year = {1993},
volume = {333},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_5_a7/}
}
V. T. Filippov. Decomposition of a variety of alternative algebras. Doklady Akademii Nauk, Tome 333 (1993) no. 5, pp. 589-590. http://geodesic.mathdoc.fr/item/DAN_1993_333_5_a7/